# SDR DALA2014062003723

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK .125 INCHES, ON LT DORSAL FIN ATTACH FITTING LOCATED ON UPPER AFT SIDE OF BS 1437 BULKHEAD.  LEFT DORSAL FITTING WAS REPLACE IAW SRM 51-30-5.
